MAUDE Adverse Event Report: KARL STORZ SE & CO. KG C-MAC VIDEO LARYNGOSCOPE MAC #3

KARL STORZ SE & CO. KG C-MAC VIDEO LARYNGOSCOPE MAC #3
Model Number 8403AXC
Medical Device Problem Codes Loss of or Failure to Bond (1068); No Display/Image (1183); Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information is provided in section d9 to reflect that the product was returned for evaluation.The investigation is not completed yet.The investigation results are pending.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
According to the information received, a patient was intubated with the c-mac device as planned.The device was used without any problems earlier in the morning.The device was then washed in the equipment maintenance, after which it was brought back to the room to be charged.The device was switched on as normal, and the power cord was plugged in.The image disappeared momentarily a few times but returned as normal.Just before the next intubation began, the image on the video laryngoscope became very dark, so-called negative, i.E.The colors were dark and purple.The device was unusable at that time.It was an rsi intubation.No time to change to a new device.Intubated without an image like a normal laryngoscope.After the situation, the device was restarted, so the image was still unusable.No death or (unanticipated) serious deterioration in state of health reported.
 
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.Concomittant products : 8403zx - sn: (b)(6) - c-mac monitor for cmos endoscopes.8403x - c-mac connecting cable.Et27-30-0004695 - power supply for c-mac monitor 8403zx.Returned on : 16-jan-2026.Preliminary investigation: no failure - work as intended.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
C-MAC VIDEO LARYNGOSCOPE MAC #3
Common Device Name
C-MAC VIDEO LARYNGOSCOPE MAC #3
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key24179414
Report Number9610617-2026-00128
Device Sequence Number9486497
Product Code CCW
UDI-Device Identifier04048551389478
UDI-Public04048551389478
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8403AXC
Device Catalogue Number8403AXC
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Supplement Date Received by Manufacturer02/04/2026
06/16/2026
Initial Report FDA Received Date01/26/2026
Supplement Report FDA Received Date02/20/2026
06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8403X; 8403ZX - SERIAL NUMBER: (B)(6).; ET27-30-0004695
Patient SexUnknown